Alert archive / Georgia / Gale Watches in 2012

Gale Watch 8, NWS Charleston, SC

October 28, 2012

NWS Charleston, SC issued this gale watch at Oct 28, 2012, 3:31 PM EDT. It took effect at Oct 29, 2012, 5:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 28, 2012, 3:31 PM EDT (19:31 UTC)
In effect from
Oct 29, 2012, 5:00 PM EDT
Expired
Oct 29, 2012, 7:35 AM EDT
In force
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WHUS72 KCHS 281931
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
331 PM EDT SUN OCT 28 2012

AMZ374-290345-
/O.EXT.KCHS.SC.Y.0054.000000T0000Z-121029T2100Z/
/O.NEW.KCHS.GL.A.0008.121029T2100Z-121031T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
331 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 5 PM EDT MONDAY. 

* WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  35 KNOTS

* SEAS: 7 TO 10 FEET...HIGHEST BEYOND 20 NM OFFSHORE.

* IMPACTS: STRONG WINDS AND HIGH SEAS WILL CREATE DANGEROUS
  CONDITIONS FOR SMALL CRAFT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF SUSTAINED OR FREQUENT
GUSTS TO GALE FORCE SPEEDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY
INCREASED...BUT THE SPECIFIC TIMING...LOCATION OR BOTH REMAIN
UNCERTAIN. MARINERS MAY WISH TO CONSIDER ALTERING THEIR PLANS
NOW.

&&

$$

AMZ330-290000-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121029T0000Z/
CHARLESTON HARBOR-
331 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-354-290345-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121031T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
331 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
141 
WHUS72 KCHS 290002
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
802 PM EDT SUN OCT 28 2012

AMZ330-290815-
/O.CAN.KCHS.SC.Y.0054.000000T0000Z-121029T0000Z/
/O.NEW.KCHS.SC.Y.0055.121029T1400Z-121030T0300Z/
CHARLESTON HARBOR-
802 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 11 PM EDT
MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EDT
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-290815-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121029T2100Z/
/O.CON.KCHS.GL.A.0008.121029T2100Z-121031T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
802 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

* WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS 
  TO 35 KNOTS 

* SEAS: 7 TO 10 FEET...HIGHEST BEYOND 20 NM OFFSHORE.

* IMPACTS: STRONG WINDS AND HIGH SEAS WILL CREATE DANGEROUS 
  CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF SUSTAINED OR FREQUENT
GUSTS TO GALE FORCE SPEEDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY
INCREASED...BUT THE SPECIFIC TIMING...LOCATION OR BOTH REMAIN
UNCERTAIN. MARINERS MAY WISH TO CONSIDER ALTERING THEIR PLANS
NOW.

&&

$$

AMZ350-352-354-290815-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121031T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
802 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
056 
WHUS72 KCHS 290146
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
946 PM EDT SUN OCT 28 2012

AMZ374-291000-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121029T2100Z/
/O.CON.KCHS.GL.A.0008.121029T2100Z-121031T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
946 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

* WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS 
  TO 35 KNOTS. 

* SEAS: 6 TO 10 FEET...HIGHEST BEYOND 40 NM OFFSHORE.

* IMPACTS: STRONG WINDS AND HIGH SEAS WILL CREATE DANGEROUS 
  CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF SUSTAINED OR FREQUENT
GUSTS TO GALE FORCE SPEEDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY
INCREASED...BUT THE SPECIFIC TIMING...LOCATION OR BOTH REMAIN
UNCERTAIN. MARINERS MAY WISH TO CONSIDER ALTERING THEIR PLANS
NOW.

&&

$$

AMZ350-352-354-291000-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121031T2200Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
946 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-291000-
/O.CON.KCHS.SC.Y.0055.121029T1400Z-121030T0300Z/
CHARLESTON HARBOR-
946 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM EDT
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
568 
WHUS72 KCHS 290747
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
347 AM EDT MON OCT 29 2012

AMZ330-291600-
/O.EXT.KCHS.SC.Y.0055.121029T1400Z-121031T1200Z/
CHARLESTON HARBOR-
347 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
8 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 8 AM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-354-291600-
/O.EXT.KCHS.SC.Y.0054.000000T0000Z-121101T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
347 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-291600-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121029T2100Z/
/O.CON.KCHS.GL.A.0008.121029T2100Z-121031T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
347 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
WEDNESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH WEDNESDAY MORNING. 

* WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  35 KNOT GALES POSSIBLE THIS EVENING THROUGH WEDNESDAY MORNING.

* SEAS: 6 TO 10 FEET...HIGHEST BEYOND 40 NM OFFSHORE.

* IMPACTS: STRONG WINDS AND HIGH SEAS WILL CREATE DANGEROUS 
  CONDITIONS FOR SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF SUSTAINED OR FREQUENT
GUSTS TO GALE FORCE SPEEDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY
INCREASED...BUT THE SPECIFIC TIMING...LOCATION OR BOTH REMAIN
UNCERTAIN. MARINERS MAY WISH TO CONSIDER ALTERING THEIR PLANS
NOW.

&&

$$
349 
WHUS72 KCHS 291135
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
735 AM EDT MON OCT 29 2012

AMZ374-291945-
/O.EXT.KCHS.SC.Y.0054.000000T0000Z-121029T2200Z/
/O.UPG.KCHS.GL.A.0008.121029T2100Z-121031T1600Z/
/O.NEW.KCHS.GL.W.0008.121029T2200Z-121031T1600Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
735 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM
EDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SUSTAINED WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS 
  TO 35 KNOT GALES POSSIBLE THIS EVENING THROUGH WEDNESDAY 
  MORNING. 

* SEAS: 6 TO 10 FEET...HIGHEST BEYOND 40 NM OFFSHORE.

* IMPACTS: STRONG WINDS AND HIGH SEAS WILL CREATE DANGEROUS 
  CONDITIONS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-291945-
/O.EXT.KCHS.SC.Y.0055.121029T1135Z-121031T1200Z/
CHARLESTON HARBOR-
735 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-354-291945-
/O.CON.KCHS.SC.Y.0054.000000T0000Z-121101T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
735 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this gale watch went out at Oct 28, 1:43 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Oct 28, 1:43 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
143 PM EDT SUN OCT 28 2012

.SYNOPSIS...
TROPICAL CYCLONE SANDY WILL STEADILY SHIFT NORTH-NORTHEAST AWAY
FROM THE REGION TODAY AS IT PARALLELS THE CAROLINA COAST WELL
OFFSHORE. MEANWHILE...A COLD FRONT WILL MOVE ACROSS THE AREA
TODAY...WITH A COOL AND DRY AIR MASS THEN SPREADING INTO THE
REGION TONIGHT THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SATELLITE LOOP CONTINUES TO SHOW A LARGE CLEAR SLOT IN THE CLOUDS
COVERING THE SOUTHERN 2/3 OF THE FORECAST AREA WITH A BROKEN
CIRRUS/HIGH CLOUD DECK OVER THE NORTHERN 1/3. THE CIRRUS IS
ASSOCIATED WITH THE SOUTHERN FRINGE OF SANDY AS IT MOVES AWAY
TOWARD THE NE. THE CLEAR AREA IS LIKELY DUE IN PART TO DOWNSLOPE
FLOW FROM THE DEEP WNW FLOW OFF THE SOUTHERN APPALACHIANS. LATEST
OBS INDICATE THAT TEMPS ARE RUNNING A LITTLE COOLER THAN FORECAST
VALUES AND HAVE THEREFORE NUDGE MAX TEMPS DOWN A FEW DEGS. TEMPS
MAY STRUGGLE TO REACH 70 ACROSS THE NORTHERN AREA..WHICH IS UNDER
A BROKEN CIRRUS DECK. EXPECT LOWER 70S TO BE THE RULE OVER THE
CENTRAL AND SOUTH. GIVEN THE MODERATELY STRONG PRESSURE GRADIENT
OVER THE REGION ON THE BACK SIDE OF SANDY...WINDS CONTINUE TO BE A TAD
BREEZY. SUSTAINED NW WINDS AROUND 15 MPH AND GUSTS OF 20 TO 25
MPH AT TIMES WILL PREVAIL THROUGH THE REST OF THE DAY.

LAKE WINDS...A LAKE WIND ADVISORY REMAINS IN EFFECT FOR LAKE
MOULTRIE THROUGH SUNSET TODAY. EXPECT WINDS OF 15-20 KT WITH
GUSTS TO 25 KT TO CONTINUE TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
TONIGHT...THE REGION WILL BE PLACED WITHIN THE SOUTHERN PERIPHERY
OF A DEEP UPPER LEVEL TROUGH CENTERED OVER THE OHIO VALLEY. THE
PASSAGE OF A SHORT WAVE DISTURBANCE DURING THE EARLY OVERNIGHT
HOURS WILL REINFORCE THE COLD AIR ADVECTION OVER THE AREA. THE COLD
AIR ADVECTION AND CONTINUED TIGHT SURFACE PRESSURE WILL KEEP THE
ATMOSPHERE WELL MIXED...WITH SOME WIND GUSTS UP TO 20 MPH POSSIBLE
AT TIMES MAINLY DURING THE OVERNIGHT HOURS. THERE WILL BE SOME
CLOUDS ACCOMPANYING THE PASSAGE OF THE SHORT WAVE THIS EVENING
INTO THE OVERNIGHT HOURS...BUT SHOULD HAVE LITTLE INFLUENCE ON
TEMPERATURES WHICH SHOULD FALL INTO THE LOWER 40S WELL INLAND TO
THE MID AND UPPER 40S CLOSER TO THE COAST.

MUCH COLDER AND DRIER PERIOD IS ON TAP AS DEEP LOW PRESSURE PERSISTS
TO THE NORTH OVER THE MID ATLANTIC REGION. SEVERAL SHORTWAVE TROUGHS
EMBEDDED IN THE UPPER TROUGH WILL SWING THROUGH REINFORCING THE COLD
AIR AND WITH A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE AREA WE
EXPECT BREEZY CONDITIONS MOST OF THE PERIOD...MAINLY DURING THE
DAYTIME WHEN VERTICAL MIXING OF STRONG LOW-LEVEL WINDS DOWN TO THE
SURFACE IS MAXIMIZED. THE STRONGEST WINDS LOOK TO COME TUESDAY
AFTERNOON WHEN GUSTS AROUND 40 MPH ARE POSSIBLE. THUS...WIND
ADVISORIES MAY EVENTUALLY BE NEEDED.

TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD WITH THE
COOLEST DAYTIME TEMPERATURES EXPECTED TUESDAY WHERE HIGHS MAY BE
AROUND 60 FOR MOST LOCALES. OVERNIGHT LOWS WILL LIKELY DROP INTO THE
MID TO UPPER 30S FOR MOST INLAND LOCALES...WITH THE OUTSIDE CHANCE
OF SOME FREEZING CONDITIONS...HOWEVER FROST DOES NOT APPEAR TO BE AN
ISSUE GIVEN THE DRY AIRMASS AND ELEVATED SURFACE WINDS.

LAKE WINDS...WINDS WILL INCREASE LATER TONIGHT AS COLD AIR
ADVECTION DEVELOPS AND WILL REMAIN ELEVATED AND GUSTY ACROSS THE
LAKE THROUGH MID WEEK...LIKELY STRONG ENOUGH TO WARRANT LAKE WIND
ADVISORIES FOR LAKE MOULTRIE FOR MUCH IF NOT ALL OF THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
UPPER-LEVEL TROUGHING ALONG THE EAST COAST LOOKS TO GET REPLACED BY
MORE HIGH PRESSURE RIDGING LATE IN THE WEEK AND OVER THE WEEKEND.
DRY CONDITIONS SHOULD PERSIST THROUGH THE PERIOD WITH DAYTIME
TEMPERATURES MODERATING CLOSER TO NORMAL. OVERNIGHT LOWS WILL LIKELY
REMAIN BELOW NORMAL GIVEN THE DRY AIRMASS IN PLACE.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. MODERATELY BREEZY
CONDITIONS EXPECTED TO CONTINUE TODAY. SUSTAINED WINDS OF 12 TO 15
KTS WITH OCCASIONAL GUSTS OF 20 TO 25 KTS...ESPECIALLY FOR KCHS
WHERE THE PRESSURE GRADIENT ON THE BACK SIDE OF SANDY IS A LITTLE
STRONGER. EXPECT A PERIOD BETWEEN SUNSET AND ABOUT 04Z TONIGHT
WHERE WINDS DROP OFF AND BECOME LESS GUSTY. HOWEVER...ANOTHER
UPPER SHORT WAVE WILL MOVE ACROSS THE AREA AROUND MIDNIGHT. BEHIND
THIS FEATURE...WINDS ARE EXPECTED TO INCREASE AGAIN WITH SOME
GUSTS BACK TOWARD 20 KTS.

FOR MONDAY...VFR CONTINUES FOR BOTH SITES. THE PRESSURE GRADIENT
WILL REMAIN TIGHT ENOUGH TO MAINTAIN GUSTY WNW WINDS ALL DAY
MONDAY WITH GUSTS RUNNING BACK TOWARD 20-25 KTS.

NORTHWEST WINDS WILL CONTINUE AT THE TERMINALS THROUGH THE PERIOD
ALONG THE WESTERN AND EVENTUALLY SOUTHWESTERN PERIPHERY OF
OFFSHORE TROPICAL CYCLONE SANDY. A TIGHT SURFACE PRESSURE GRADIENT
IN ASSOCIATION WITH SANDY...COMBINED WITH DEVELOPING COLD AIR
ADVECTION WILL RESULT IN GUSTY CONDITIONS AT THE TERMINALS FROM
LATE MORNING THROUGH THE AFTERNOON EACH DAY. GUSTS COULD BE IN THE
17-23 KT RANGE MOST OF THE DAY. WHILE THE GUSTS SHOULD SUBSIDE
WITH THE LOSS OF DAYTIME HEATING AFTER 00Z...THE COLD AIR
ADVECTION WILL KEEP THE ATMOSPHERE WELL MIXED AND THEREFORE WINDS
SHOULD REMAIN ELEVATED THROUGH THE NIGHTTIME HOURS.

EXTENDED AVIATION OUTLOOK...GUSTY WINDS ARE EXPECTED THROUGH THE
MIDDLE OF THE WEEK...MOSTLY EACH AFTERNOON...DUE TO A TIGHT PRESSURE
GRADIENT/COLD ADVECTION PATTERN IN PLACE. OTHERWISE...VFR CONDITIONS ARE
EXPECTED.

&&

.MARINE...
REST OF TODAY...AS SANDY SLOWLY MOVES AWAY TOWARD THE NE...WINDS
AND SEAS WILL CONTINUE TO SLOWLY SUBSIDE. HOWEVER...EXPECT SCA
CONDITIONS TO REMAIN THROUGH THE DAY WITH WINDS GENERALLY 15 TO 25
KTS WITH SOME HIGHER GUSTS CLOSER TO 30 KTS...ESPECIALLY BEYOND 20
NM. SEAS 8 TO 12 FEET WELL OFFSHORE AND GENERALLY 4 TO 7 FEET
WITHIN 20 NM.

TONIGHT...ANOTHER ROUND OF COLD AIR ADVECTION WILL DEVELOP LATE
THIS EVENING INTO THE EARLY OVERNIGHT HOURS CAUSING NORTHWEST
WINDS TO INCREASE TO 20-25 KT IN THE NEAR SHORE WATERS AND 25-30
KT IN THE OUTER GEORGIA WATERS WITH HIGHER GUSTS. WINDS ARE
EXPECTED TO INCREASE TO LEVELS JUST UNDER GALE CONDITIONS...
ESPECIALLY OVER THE GA OFFSHORE WATERS.

MONDAY THROUGH THURSDAY...DANGEROUS MARINE CONDITIONS WILL CONTINUE
THROUGH WEDNESDAY AS THE REGION REMAINS ON THE SOUTH SIDE OF DEEP
LOW PRESSURE ACROSS THE MID ATLANTIC REGION. THE TIGHT PRESSURE
GRADIENT WILL LEAD TO ELEVATED WINDS WHILE THE COLD ADVECTION WILL
PROMOTE GUSTINESS. ALTHOUGH SEAS WILL SUBSIDE BELOW ADVISORY LEVELS
DUE TO THE OFFSHORE FLOW WINDS WILL REMAIN HIGH ENOUGH TO WARRANT
ADVISORIES THROUGH MID WEEK. WE COULD EVEN SEE GALE
CONDITIONS...MAINLY BEYOND 20 NM TUESDAY NIGHT.

HIGH SURF...AREA WEB CAMS SHOW BREAKING WAVE HEIGHTS HAVE
DIMINISHED..AND THE HIGH SURF ADVISORY HAS BEEN CANCELLED.

RIP CURRENTS...DANGEROUS RIP CURRENTS CONTINUE DUE TO LARGE SWELL
ENERGY. THERE IS A HIGH RISK OF RIP CURRENTS AS A RESULT. THE RIP
CURRENT RISK COULD REMAIN ENHANCED INTO EARLY THIS WEEK DUE TO LONG
PERIOD SWELL AND ASTRONOMICAL INFLUENCES.

&&

.FIRE WEATHER...
A VERY DRY...ALBEIT COOL...AIRMASS IS EXPECTED TO MOVE INTO THE
AREA MONDAY AND TUESDAY ALONG WITH VERY BREEZY CONDITIONS. WITH
RED FLAG CONDITIONS POSSIBLE IN TERMS OF WIND AND RELATIVE
HUMIDITY...MAINLY ACROSS INTERIOR SOUTHEAST GEORGIA...WE WILL HAVE
TO COORDINATE WITH FIRE OFFICIALS TO DETERMINE FUEL MOISTURE
CONDITIONS.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE EXPECTED TO REMAIN ELEVATED THROUGH THE
MONDAY MORNING HIGH TIDE CYCLE BASED ON THE LATEST EXTRATROPICAL
STORM SURGE GUIDANCE DUE TO DEPARTING TROPICAL CYCLONE SANDY AND
ASTRONOMICAL INFLUENCES. COASTAL FLOOD ADVISORIES MAY BE NEEDED
THIS EVENING...BUT MORE LIKELY MONDAY MORNING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS UNTIL 8 PM EDT THIS EVENING FOR
     GAZ117-119-139-141.
SC...HIGH RISK FOR RIP CURRENTS UNTIL 8 PM EDT THIS EVENING FOR
     SCZ048>051.
     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ350-352-
     354-374.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ330.

&&

SYNOPSIS...
NEAR TERM...RFM/JAQ
SHORT TERM...RJB/JAQ
LONG TERM...RJB
AVIATION...RJB/RFM/JAQ
MARINE...RJB/RFM/JAQ
FIRE WEATHER...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 28, 10:00 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1000 AM EDT SUN OCT 28 2012

GAZ117-119-139-141-SCZ048>051-291400-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1000 AM EDT SUN OCT 28 2012

...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIP CURRENTS...ELEVATED RISK POSSIBLE THROUGH MID WEEK DUE TO
LINGERING SWELLS AND ASTRONOMICAL INFLUENCES.

FIRE WEATHER...THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY
WINDS COULD LEAD TO AN ENHANCED FIRE DANGER THROUGH MID
WEEK...MAINLY AWAY FROM THE COAST ACROSS SOUTHEAST GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-291400-
INLAND BERKELEY-
1000 AM EDT SUN OCT 28 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LAKE
MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LAKE WINDS...STRONG WINDS WILL CONTINUE THROUGH MID WEEK AND A LAKE
WIND ADVISORY COULD BE NEEDED MUCH...IF NOT ALL...OF THE PERIOD.

FROST/FREEZE...LOW TEMPERATURES COULD DROP INTO THE LOWER TO MID
30S TUESDAY AND WEDNESDAY MORNINGS WHICH COULD LEAD TO THE
DEVELOPMENT OF FROST AND POSSIBLY FREEZING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
291400-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
TIDAL BERKELEY-
1000 AM EDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FROST/FREEZE...LOW TEMPERATURES COULD DROP INTO THE LOWER TO MID
30S TUESDAY AND WEDNESDAY MORNINGS WHICH COULD LEAD TO THE
DEVELOPMENT OF FROST AND POSSIBLY FREEZING CONDITIONS.

FIRE WEATHER...THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY
WINDS COULD LEAD TO AN ENHANCED FIRE DANGER THROUGH MID
WEEK...MAINLY ACROSS INTERIOR SOUTHEAST GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-291400-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
1000 AM EDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-291400-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1000 AM EDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALES...WINDS COULD GUST TO 35 KNOTS AT TIMES THROUGH MID
WEEK...ESPECIALLY TUESDAY NIGHT. THUS...GALE WATCHES AND/OR
WARNINGS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 11:28 PM EDTSmall Craft AdvisoryCHS5 days
Oct 28, 4:44 AM EDTCoastal Flood AdvisoryCHS5 hr
Oct 28, 4:44 AM EDTRip Current StatementCHS15 hr
Oct 28, 4:44 AM EDTHigh Surf AdvisoryCHS5 hr
Oct 27, 11:35 PM EDTLake Wind AdvisoryCHSBerkeley20 hr
Oct 28, 4:26 PM EDTCoastal Flood AdvisoryCHS6 hr

Nearby

Gale Watches in Georgia, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.